# SDR 96FDEA01711

- Difficulty date: December 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: PPG5893543095
- Condition: Cracked
- Location: Lt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A, I

## Discrepancy

AT FLIGHT LEVEL 330, CAPTAIN'S OUTER WINDSHIELD L1 CRACKED ABRUPTLY.  FOLLOWED RED TAB PROCEDURES, DESCENDED TO FLIGHT LEVEL 240 AND REDUCED CABIN PRESSURE.  REMOVED AND REPLACED L1 WINDSHIELD PER MAINTENANCE MANUAL 56-11-11.  ALSO, REMOVED AND REPLACED HEAT CONTROLLER.  REINSTALLED ALL MOLDING AND OK FOR SERVICE.
